# SDR CA050706002

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Ge CF680C2B6F
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Migrated
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW OIL QUANTITY INDICATIONS AND HIGHER THAN NORMAL TEMPERATURE AT CRUISE RESULTANT FROM FRAGMENTS OF A DISBONDED INLET GEARBOX GEARSHAFT TEFLON (PTFE) SEAL DISCOVERED WHICH HAD MIGRATED INTO THE TGB SCAVENGE LINE AND INLET SCREEN.  ENGINE MANUFACTURER HAS PRIOR KNOWLEDGE OF SEAL FAILURE.
